# SDR ASOA201201724

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 19,872 hours, 13,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280.00 FLOOR SUPPORT HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  MATERIAL REMOVED 0.002" LESS 10 PERCENT IN LIMITS.   PERFORMED LPI TYPE1 METHOD C ON BLEND AREA IAW SRM 51-12-00-001-001-A01 IAW MAC NDT PROCEDURE PT-1. NO INDICATIONS NOTED.  RESTORED FINISH AS NEEDED AT REPAIR AREA IAW SRM 51-42-06-001-001-A01 AND SRM 51-21-11-001-001-A01.
